# SDR FDEA202305170884

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25059
- Aircraft time: 43,755 hours, 36,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STR 14R STA 520-540, 3 CRACK INDICATIONS NOTED AS MARKED.  REMOVED FASTENERS AT STR 14R BETWEEN STA 520-540 (3EA) C\W NDT NO CRACKS INDICATION.   INSTALLED 3 EA OVERSIZE FASTENERS IAW FEDEX EA # F-5330-T0374337 P1.
